# SDR DL757021481

- Difficulty date: December 29, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 35,973 hours, 17,529 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 390 IN CRUISE WITH COCKPIT DOOR CLOSED SPARKS FLEW FROM C/B PANEL OVER CAPTS HEAD LOST NUMEROUS ITEMS IN COCKPIT INCLUDING LT AUTOPILOT, LT VHF RADIO, ELEV TRIM ON YOKE, STBY ADI TUMBLED, LT REV AMBER ON, BLEED ISOLATION VALVE, RUDDER RATIO, LT YAW DAMP CAUTION MSG, FLAPS SLAT ELEC AND WARN ELECT STATUS MSG.  FOUND WIRE FROM STANDBY POWER SUPPLY CIRCUIT HAD BEEN CHAFING ON GROUND STUD IN OVERHEAD P11 PANEL.  REPAIRED WIRE AND OPS CHECKED SYSTEMS.
